Alert archive / Ohio / River Flood Warnings in 2012
River Flood Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Jan 27, 2012, 10:37 PM EST for Franklin County, Madison County, Pickaway County, Ohio. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2012, 10:37 PM EST (03:37 UTC)
- Expired
- Jan 28, 2012, 12:41 PM EST
- In force
- 14 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Franklin County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Darby Creek at Darbyville (DBVO1). The gauge peaked at 10.16 ft at Jan 28, 2012, 4:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
592 WGUS41 KILN 280337 FLWILN fBULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1037 PM EST FRI JAN 27 2012 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC049-097-129-281012- /O.NEW.KILN.FL.W.0007.120128T0337Z-120128T1012Z/ /DBVO1.1.ER.120128T0218Z.120128T0300Z.120128T0412Z.NO/ 1037 PM EST FRI JAN 27 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL LATE TONIGHT. * AT 10 PM THE STAGE WAS 10.0 FEET. * THE RIVER IS CRESTING AND WILL BEGIN TO FALL THROUGH SATURDAY MORNING. * FLOOD STAGE IS 10 FEET. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
4 follow-up statements
444 WGUS81 KILN 280751 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 251 AM EST SAT JAN 28 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON BIG DARBY CREEK AT DARBYVILLE OHC129-281551- /O.EXT.KILN.FL.W.0004.000000T0000Z-120130T0000Z/ /CRCO1.1.ER.120127T1055Z.120128T1200Z.120129T1800Z.NO/ 251 AM EST SAT JAN 28 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY EVENING. * AT 1 AM THE STAGE WAS 17.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON. * AT STAGES NEAR 17.5 FEET, BACKWATER FLOODING BEGINS ALONG BIG DARBY CREEK NEAR CIRCLEVILLE. LOWLAND FLOODING ALSO OCCURS ALONG ISLAND ROAD NORTH OF CIRCLEVILLE AND CANAL ROAD NEAR HIGHWAY 104. $$ OHC131-145-281550- /O.EXT.KILN.FL.W.0005.000000T0000Z-120130T1948Z/ /PKTO1.1.ER.120127T0958Z.120128T1200Z.120130T1348Z.NO/ 251 AM EST SAT JAN 28 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL MONDAY AFTERNOON. * AT 2 AM THE STAGE WAS 21.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED... INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED. $$ OHC049-097-129-281513- /O.EXT.KILN.FL.W.0007.000000T0000Z-120128T1513Z/ /DBVO1.1.ER.120128T0218Z.120128T0630Z.120128T0913Z.NO/ 251 AM EST SAT JAN 28 2012 ...FLOODING NOW EXPECTED TO CONTINUE THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THIS MORNING. * AT 2 AM THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 10 FEET. * THE RIVER IS NEAR CREST AND WILL FALL BELOW FLOOD STAGE LATER THIS MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
570 WGUS81 KILN 281057 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 557 AM EST SAT JAN 28 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON OHC129-281857- /O.CON.KILN.FL.W.0004.000000T0000Z-120130T0000Z/ /CRCO1.1.ER.120127T1055Z.120128T1030Z.120129T1800Z.NO/ 557 AM EST SAT JAN 28 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY EVENING. * AT 5 AM THE STAGE WAS 17.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW AFTERNOON. * AT STAGES NEAR 17.5 FEET, BACKWATER FLOODING BEGINS ALONG BIG DARBY CREEK NEAR CIRCLEVILLE. LOWLAND FLOODING ALSO OCCURS ALONG ISLAND ROAD NORTH OF CIRCLEVILLE AND CANAL ROAD NEAR HIGHWAY 104. $$ OHC131-145-281857- /O.CON.KILN.FL.W.0005.000000T0000Z-120130T1948Z/ /PKTO1.1.ER.120127T0958Z.120128T1200Z.120130T1348Z.NO/ 557 AM EST SAT JAN 28 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL MONDAY AFTERNOON. * AT 5 AM THE STAGE WAS 21.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED... INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED. $$ OHC049-097-129-281841- /O.EXT.KILN.FL.W.0007.000000T0000Z-120128T1841Z/ /DBVO1.1.ER.120128T0218Z.120128T0900Z.120128T1241Z.NO/ 557 AM EST SAT JAN 28 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THIS AFTERNOON. * AT 5 AM THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER THIS MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
955 WGUS81 KILN 281512 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1012 AM EST SAT JAN 28 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON BIG DARBY CREEK AT DARBYVILLE OHC129-282312- /O.EXT.KILN.FL.W.0004.000000T0000Z-120130T0824Z/ /CRCO1.1.ER.120127T1055Z.120128T1430Z.120130T0224Z.NO/ 1012 AM EST SAT JAN 28 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE SUNDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL LATE SUNDAY NIGHT. * AT 9 AM THE STAGE WAS 17.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * AT STAGES NEAR 18.0 FEET, LOW LYING AREAS NORTH OF CIRCLEVILLE NEAR LITTLE WALNUT CONTINUE TO FLOOD. FLOODING ALSO CONTINUES AT THE INTERSECTION OF CANAL ROAD AND STATE ROUTE 104 AND ON ISLAND ROAD NORTH OF CIRCLEVILLE. BACKWATER FLOODING CONTINUES ALONG BIG DARBY CREEK NEAR CIRCLEVILLE. $$ OHC131-145-282311- /O.EXT.KILN.FL.W.0005.000000T0000Z-120130T2248Z/ /PKTO1.1.ER.120127T0958Z.120128T0900Z.120130T1648Z.NO/ 1012 AM EST SAT JAN 28 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL MONDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL MONDAY AFTERNOON. * AT 9 AM THE STAGE WAS 21.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE MONDAY MORNING. * AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED... INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED. $$ OHC049-097-129-282311- /O.EXT.KILN.FL.W.0007.000000T0000Z-120129T0000Z/ /DBVO1.1.ER.120128T0218Z.120128T0900Z.120128T1800Z.NO/ 1012 AM EST SAT JAN 28 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL THIS EVENING. * AT 9 AM THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING CONTINUES ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
899 WGUS81 KILN 281741 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1241 PM EST SAT JAN 28 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE OHC049-097-129-281811- /O.CAN.KILN.FL.W.0007.000000T0000Z-120129T0000Z/ /DBVO1.1.ER.120128T0218Z.120128T0900Z.120128T1420Z.NO/ 1241 PM EST SAT JAN 28 2012 THE FLOOD WARNING IS CANCELLED FOR THE BIG DARBY CREEK AT DARBYVILLE * AT 12 PM THE STAGE WAS 9.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE TO FALL TO 8.9 FEET BY TOMORROW MORNING. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING CONTINUES ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jan 27, 6:51 PM EST, 3 hours 46 minutes earlier.
Area forecast discussion, Jan 27, 6:51 PM EST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 651 PM EST FRI JAN 27 2012 .SYNOPSIS... HIGH PRESSURE WILL BRIEFLY BUILD INTO THE OHIO VALLEY THIS EVENING AND WILL MOVE OFF TO THE EAST OVERNIGHT. A SERIES OF COLD FRONTS WILL PASS ACROSS THE GREAT LAKES AND OHIO VALLEY REGION OVER THE WEEKEND...BRINGING LIGHT AMOUNTS OF RAIN AND SNOW. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SURFACE HIGH PRESSURE WILL WEDGE INTO THE OHIO VALLEY REGION THIS EVENING. LATEST SATELLITE IMAGERY CONTINUES TO SHOW LOW LEVEL CLOUDS SLOWLY MOVING SE AND SCOURING OUT AS THEY DO. IT IS UNCLEAR HOW FAR SE THIS CLOUD FIELD WILL GET UNTIL RETURN FLOW MAY ALLOW IT TO DRIFT BACK TO THE NE. MEANWHILE...A DIGGING S/WV PUSHING TOWARD THE WESTERN GREAT LAKES WILL SPILL MID AND HIGH LVL CLOUDS QUICKLY INTO THE AREA THIS EVENING AND OVERNIGHT. THUS...THOSE LOCATIONS THAT SEE SOME CLEARING THIS EVENING WILL ONLY HAVE IT BRIEFLY. AFOREMENTIONED S/WV WILL BE ASSOCIATED WITH A COLD FRONT. MODELS AGREE THAT DYNAMIC LIFT AND LIMITED LOW LEVEL FORCING/ISENTROPIC LIFT WITH THESE FEATURES WILL SPREAD LIGHT RAIN AND/OR SNOW SHOWERS TOWARD OUR WESTERN ZONES LATE. OVERNIGHT LOWS WILL GENERALLY RANGE FROM THE UPPER 20S TO THE LOWER 30S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... MODELS ARE IN VERY GOOD AGREEMENT IN TERMS OF SYNOPTIC SCALE SYSTEMS THROUGH THE WEEKEND. DIGGING S/WV WILL RAPIDLY MOVE ACROSS THE GREAT LAKES ON SATURDAY. A COLD FRONT WILL ALSO FOLLOW SUIT...PUSHING OUT OF OUR EASTERN ZONES BY EARLY AFTERNOON. IT STILL LOOKS LIKE THERE WILL BE ENOUGH MOISTURE FOR RAIN AND/OR SNOW SHOWERS...BUT AMOUNTS WILL BE LIGHT. HAVE GONE WITH LIKELY POPS SOUTH TO CATEGORICAL NORTH...MAINLY DURING THE MORNING HOURS. SFC AND UPR LVL THERMAL FIELDS SUGGEST THAT PCPN WILL REMAIN ALL SNOW ACRS THE NRN ZONES WITH A RAIN/SNOW MIX SOUTH. SNOW ACCUMULATIONS WILL GENERALLY BE LESS THAN AN INCH ACRS THE NORTH WITH LITTLE TO NONE ACRS THE SOUTH. HIGHS ON SATURDAY WILL RANGE FROM THE MID 30S NW TO THE LOWER 40S SE. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION LATE SATURDAY AFTERNOON AND EVENING. SKIES ARE FORECAST TO BECOME MOSTLY CLEAR BY SATURDAY EVENING. WINDS WILL BE BRISK AND GUSTY AT TIMES DURING SATURDAY...BUT WILL DIMINISH SOME SATURDAY NIGHT AS SFC RIDGES TRAVERSE THE AREA. LOWS SATURDAY NIGHT WILL DROP INTO THE LOWER AND MID 20S. FOR SUNDAY...ANOTHER DIGGING S/WV WILL PUSH ACRS THE FORECAST AREA. AGAIN...A COLD FRONT WILL SWING SE THROUGH THE AREA ON SUNDAY. MOISTURE IS AGAIN LIMITED WITH THIS SYSTEM...BUT ENOUGH DPVA AND CAA INSTABILITY SHOULD PRODUCE SOME LIGHT PCPN...GREATEST ACRS THE NRN ZONES. HAVE LAYERED POPS FROM LOW CHANCE SOUTH TO LIKELY FAR NORTH. HIGHS WILL RANGE FROM THE LOWER 30S NORTH TO THE LOWER 40S SOUTH. DESPITE HIGHS IN THE LOWER 40S ACRS THE SOUTH...THE AIRMASS NEAR THE SFC WILL BE DRY ENOUGH AND AIR ALOFT WILL BE COLD ENOUGH TO SUPPORT SNOW SHOWERS THERE AS WELL...IT JUST WILL NOT STICK. LOCATIONS ACRS THE NORTH MAY SEE MINOR SNOW ACCUMULATIONS OF LESS THAN AN INCH. FOR SUNDAY NIGHT...S/WV PUSHES OFF TO THE EAST ALLOWING SFC HIGH PRESSURE TO ONCE AGAIN BUILD INTO THE AREA. SKIES WILL BECOME PARTLY CLOUDY DURING THE EVENING WITH MID AND HIGH LVL CLOUDS SPREADING INTO THE REGION FROM THE WEST AFTER MIDNIGHT AS WAA COMMENCES IN THE UPR LVLS. && .LONG TERM /MONDAY THROUGH FRIDAY/... A MID LEVEL TROUGH WILL BE PULLING EAST OF THE FORECAST AREA AS THE EXTENDED PERIOD BEGINS. SURFACE HIGH PRESSURE WILL SETTLE IN OVER THE DEEP SOUTH ON MONDAY. THIS WILL ALLOW FOR LOW LEVEL FLOW TO TURN SOUTHERLY...ALLOWING TEMPERATURES TO WARM UP ABOVE CLIMATOLOGY FOR THE MIDDLE OF THE WEEK. THE FRONT EDGE OF THE WARM PUSH WILL MOVE THROUGH ON MONDAY AFTERNOON...AT AROUND THE SAME TIME AS A WEAK SURFACE LOW MOVES ACROSS THE GREAT LAKES. DESPITE SOME ISENTROPIC LIFT...ANY POTENTIAL OF PRECIPITATION IS SEVERELY LIMITED BY AVAILABLE MOISTURE. SOME SPRINKLES OR FLURRIES OUT OF A MID DECK MIGHT BE POSSIBLE IN THE NORTH...BUT FOR NOW THE FORECAST WILL REMAIN DRY. WITH THE CWA FIRMLY IN THE WARM SECTOR...TEMPERATURES HAVE AGAIN BEEN TRENDED UP ANOTHER DEGREE OR TWO. THE HIGHEST TEMPERATURES ARE FORECAST FOR TUESDAY AND WEDNESDAY...BEFORE A WEAK FRONTAL BOUNDARY TRIES TO CROSS THE AREA AND ENDS UP MAKING IT AT LEAST MOST OF THE WAY THROUGH...PERHAPS SLOWING OR STALLING NEAR THE SOUTHEAST CORNER. RAIN WILL OCCUR AHEAD OF THIS FRONT...AND ALTHOUGH THE TIMING IS IN PRETTY GOOD AGREEMENT ON THE FRONT...THE STRENGTH OF THE FORCING AND QPF HAVE COME DOWN IN COMPARISON TO PREVIOUS RUNS. BY LATE WEDNESDAY...THE DETAILS OF THE FORECAST BECOME UNCERTAIN...AS MODEL SOLUTIONS REMAIN DIVERGENT (AS THEY HAVE BEEN FOR THE PAST FEW CYCLES) TOWARD THE END OF THE WEEK. GFSE SPAGHETTI PLOTS SHOW SIGNIFICANT SPREAD IN THE DETAILS BY THURSDAY...HELPING TO INDICATE A LOW CONFIDENCE FORECAST. DESPITE THIS...THERE IS GOOD AGREEMENT IN THE GENERAL LONG WAVE PATTERN...WITH AMPLIFIED TROUGHING EXPECTED OVER THE EASTERN HALF OF THE COUNTRY BY THE END OF THE WEEK. WHAT WILL HAVE TO BE EXAMINED MORE CLOSELY IN THE COMING DAYS IS HOW THE PATTERN EVOLVES BEHIND THE WEDNESDAY SYSTEM. ANOTHER SHORTWAVE WILL DEVELOP AND MOVE EAST ACROSS THE PLAINS AT SOME POINT ON THURSDAY INTO THURSDAY NIGHT...WITH A SURFACE LOW DEVELOPING IN THE SOUTH AND MOVING INTO THE MID ATLANTIC. BEYOND THAT...THE BASE OF THE UPPER TROUGH WILL DROP INTO THE OHIO VALLEY...ALSO BRINGING PRECIPITATION TO THE REGION. OBVIOUSLY...GETTING TOO SPECIFIC ON THESE DISTURBANCES IS NOT PRUDENT GIVEN THE WIDE SPREAD IN TIMING AND PLACEMENT...AND THE FACT THAT THE EVENTUAL EVOLUTION COULD END UP LOOKING QUITE A BIT DIFFERENT. REGARDLESS OF THE DETAILS...IT CAN BE SAID THAT THE SECOND HALF OF NEXT WEEK LOOKS MORE ACTIVE AND COLD THAN THE FIRST HALF. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... CLOUD COVER AROUND 3KFT IS SHOWING A MARKED DECREASE OVER NORTHERN TAF SITES EARLY THIS EVENING AND SHOULD CONTINUE THIS TREND. THERE IS A PIVOT POINT SOMEWHERE SOUTH OF THE I-70 CORRIDOR WHERE WINDS SHIFTING SSW WILL HELP PUSH THE LOW CLOUDS BACK TO THE NNE...BUT THIS IS NOT EXPECTED TO AFFECT KDAY/KCMH/KLCK AFTER THE FIRST FEW HOURS OF THE FORECAST. KILN/KCVG/KLUK ARE LIKELY GOING TO HOLD ON TO THIS MVFR DECK FOR A WHILE YET...THOUGH IT SHOULD CONTINUE TO LIFT INTO VFR CATEGORY. MID AND HIGH CLOUDS ARE SPILLING INTO THE REGION AHEAD OF THE NEXT SYSTEM. A SURFACE COLD FRONT WILL CROSS IN THE 14-17Z TIME FRAME TOMORROW AND BRING A QUICK SHOT OF SNOW...POSSIBLY RAIN OR A MIX ALONG THE OHIO RIVER. AFTER THE FRONT...SKIES WILL CLEAR DRAMATICALLY AND WINDS WILL PICK UP WITH GUSTS TO 25 AND 30 MPH AS DRIER AIR IN THE POST FRONTAL AIRMASS KICKS IN. GUSTY WINDS WILL DIE OUT TOWARDS 22-23Z TOMORROW EVENING. OUTLOOK...MVFR CIGS/VSBYS POSSIBLE IN SNOW ON SUNDAY. MVFR CIGS AND VSBYS POSSIBLE WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...HATZOS AVIATION...FRANKS
Hazardous weather outlook, Jan 27, 5:46 PM EST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 546 PM EST FRI JAN 27 2012 OHZ062-070-071-077-282300- GREENE-BUTLER-WARREN-HAMILTON- 546 PM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THE GREAT MIAMI AND LITTLE MIAMI RIVERS WILL BE RUNNING HIGH WITH A FEW POINTS NEAR OR ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FEW RIVER POINTS ALONG THE GREAT MIAMI AND LITTLE MIAMI RIVERS WILL REMAIN HIGH OR ABOVE FLOOD STAGE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>045- 051>054-056-060-061-063-065-072-078>081-282300- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE- MONTGOMERY-FAYETTE OH-FAIRFIELD-CLINTON-CLERMONT-BROWN-HIGHLAND- ADAMS- 546 PM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ046-055-064-073-074-082-088-282300- DELAWARE-FRANKLIN OH-PICKAWAY-ROSS-HOCKING-PIKE-SCIOTO- 546 PM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. SEVERAL RIVER POINTS ALONG THE SCIOTO AND HOCKING RIVERS WILL BE NEAR OR ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERAL RIVER POINTS ALONG THE SCIOTO RIVER AND HOCKING RIVERS WILL BE NEAR OR ABOVE FLOOD STAGE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Ohio, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.